The doctors found that consuming energy drinks can lead to hepatitis. In an article published in the journal BMJ Case Reports, doctors have reported the case of hospitalization 50-year-old man with acute liver dysfunction, which arose from the daily consumption of 4-5 engineers for three weeks.
After the patient began to drink stimulating drinks, his condition worsened, he lost his appetite and began to suffer from abdominal pain. At first he thought I had the flu, but became alarmed when he noticed that his urine has become dark and skin had a yellow tint. He had consumed stimulant drinks to combat fatigue.
Laboratory tests showed high levels of transaminase liver enzymes, indicating liver damage. Liver biopsy revealed severe hepatitis. This condition could be caused by the excessive consumption of energy drinks containing Niacin.
According to doctors, because the energy drinks market continues to expand rapidly, consumers must be aware of the potential risks. Vitamins and nutrients such as Niacin, are in amounts that greatly exceed recommended daily dose.